Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 53, Pages 2835-2845
http://dx.doi.org/10.1155/S0161171204311130

Weak incidence algebra and maximal ring of quotients

Department of Mathematics, King Saud University, PO Box 2455, Riyadh 11451, Saudi Arabia

Received 12 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Surjeet Singh, and Fawzi Al-Thukair, “Some chain conditions on weak incidence algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2389–2397, 2005. View at Publisher · View at Google Scholar
  • N. S. Khripchenko, “Derivations of Finitary Incidence Rings,” Communications in Algebra, vol. 40, no. 7, pp. 2503–2522, 2012. View at Publisher · View at Google Scholar